Economics at your fingertips  

On the estimation of spread rate for a biological population

Jim Clark, Lajos Horvath and Mark Lewis

Statistics & Probability Letters, 2001, vol. 51, issue 3, 225-234

Abstract: We propose a nonparametric estimator for the rate of spread of an introduced population. We prove that the limit distribution of the estimator is normal or stable, depending on the behavior of the moment generating function. We show that resampling methods can also be used to approximate the distribution of the estimators.

Keywords: Moment-generating; function; Normal; distribution; Bootstrap (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-08-26
Handle: RePEc:eee:stapro:v:51:y:2001:i:3:p:225-234